# SDR R61A2025010700037

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 17,018 hours, 12,167 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM FAIL ON TAKE OFF. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. CHECKED CONNECTION TO H/S ACE FOR SECURITY, CYCLED PITCH TRIM CUT OUTS, FAULT REMOVED.
